# SDR SWIA200110469

- Difficulty date: December 25, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 6,326 hours, 6,447 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Nr 2 System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO EFIS COMP MON MESSAGE AND 60 KTS DISCREPANCY IN AIRSPEED.  (CAT II).  FOUND MOISTURE IN PITOT SYSTEM NR 2.  PERFORMED CONTAMINATION REMOVAL, PURGE AND LEAK TEST PROCEDURES FOR SYSTEMS P1, P2 & P3 IAW MM 34-11-00.  FUNCTIONAL TEST GOOD OF ALL SYSTEMS IAW MM TASK 34-11-00-720-804.
